Academic Journals Database
Disseminating quality controlled scientific knowledge

On Commutativity of Semiprime Right Goldie C<i><sub>k</sub></i>-Rings

Author(s): Najat M. Muthana | S. Khalid Nauman

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 04;
Start page: 217;
Date: 2012;
Original page

Keywords: Semiprime Right Goldie Ck-Rings | Reduced | Symmetric | Von Neumann Regular Rings

This short exposition is about some commutativity conditions on a semiprime right Goldie Ck-ring. In particular, it is observed here that a semiprime right Goldie Ck-ring with symmetric quotient is commutative. The statement holds if the symmetric ring is replaced by reduced, 2-primal, left duo, right duo, abelian, NI, NCI, IFP, or Armendariz ring.
Why do you need a reservation system?      Affiliate Program